1740 E. Ft. Lowell Rd., Suite B100, Tucson, AZ 85719
Call Us At: 520-628-7267 or toll free at 1-800-234-0465

  Login

Username:

Password:


  Product Showcase

Product Showcase Description

Search:


To view items from this category select from the list below.

::1::2:: Next >>> 
Click picture or item number for a larger image.
 
 
   
Cramp Tablets (Fem-Prin) 50/2's      $9.75
 

CRAMP TABS



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• A special formulation that provides temporary relief from minor discomfort, cramps and pain of menstruation

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 325mg; Pamabrom 25mg



Item# 03002011  
Select Qty:
Comments:

 
 
   
Backprin, Back Pain Relief 50/2's      $11.50
 

BACK PAIN RELIEF



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• The maximum allowed dosage for temporary relief of back pain, muscular aches, strains and inflamed joints of the lumbar and sacral regions

• Increases blood flow to speed relief

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Magnesium Salicylate (NSAID pain reliever) 290mg; Acetaminophen (pain reliever) 250mg; Caffeine (pain reliever aid) 50mg



Item# 03111029  
Select Qty:
Comments:

 
 
   
Aspirin Pain Reliever 125/2's      $8.95
 

ASPIRIN



250 per box (125 x 2's)



PERFORMANCE FEATURES:

• For the relief of minor headache, minor muscular aches, arthritis pain and more

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Aspirin 325mg



Item# 03111032  
Select Qty:
Comments:

 
 
   
Aspirin 325mg Pain Reliever 50/2's      $5.20
 

ASPIRIN



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• For the relief of minor headache, minor muscular aches, arthritis pain and more

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Aspirin 325mg



Item# 03111037  
Select Qty:
Comments:

 
 
   
Pain Terminator 2 Severe 100/box      $7.87
 

EXTRA STRENGTH PAIN RELIEF



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• For extra strength relief from the pain of headache, toothache, muscle aches and arthritis

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 250mg; Aspirin 250mg; Caffeine 65mg



Item# 03150001  
Select Qty:
Comments:

 
 
   
Pain Terminator 2 Severe 250/box      $13.90
 

EXTRA STRENGTH PAIN RELIEF



250 per box (125 x 2's)



PERFORMANCE FEATURES:

• For extra strength relief from the pain of headache, toothache, muscle aches and arthritis

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 250mg; Aspirin 250mg; Caffeine 65mg



Item# 03150002  
Select Qty:
Comments:

 
 
   
Ibuprofen 250/box      $13.80
 

IBUPROFEN



250 per box (125 x 2's)



PERFORMANCE FEATURES:

• Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Ibuprofen 200mg



Item# 03150004  
Select Qty:
Comments:

 
 
   
Ibuprofen 100/box      $7.87
 

IBUPROFEN



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Ibuprofen 200mg



Item# 03150005  
Select Qty:
Comments:

 
 
   
Maximum Strength Non-Aspirin 100/box      $5.87
 

EXTRA STRENGTH NON-ASPIRIN



100 per box (50 x 2's)



PERFORMANCE FEATURES:

• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 500mg



Item# 03150011  
Select Qty:
Comments:

 
 
   
Maximum Strength Non-Aspirin 250/box      $10.00
 

EXTRA STRENGTH NON-ASPIRIN



250 per box (125 x 2's)



PERFORMANCE FEATURES:

• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 500mg



Item# 03150012  
Select Qty:
Comments:

 
 
   
Ibuprofen 1000/box      $42.65
 

IBUPROFEN



1000 per box (500 x 2's)



PERFORMANCE FEATURES:

• Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Ibuprofen 200mg



Item# 03150014  
Select Qty:
Comments:

 
 
   
Pain Terminator 2 Severe 1000/box      $43.00
 

EXTRA STRENGTH PAIN RELIEF



1000 per box (500 x 2's)



PERFORMANCE FEATURES:

• For extra strength relief from the pain of headache, toothache, muscle aches and arthritis

• Easy-to-swallow, film coated tablets

• Unit dose packets

• Spanish labeling where possible



Each tablet contains:

Acetaminophen 250mg; Aspirin 250mg; Caffeine 65mg



Item# 03150022  
Select Qty:
Comments:

::1::2:: Next >>> 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
          
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

Copyright ©2021 Tucson Safety Medical Supply

Powered by Windward WebStorePOS